advertisement
Question
Posted by: Carlito | 2009-03-06

Staph aureus

I av bin battling wit staph since april last yr.d pblem is dat i become restnt to any antibiotic i take.d itching in my urinary tract is bcoming unbearable.pls help!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Carlito

Thank you for visiting health24.com.

I strongly recommend that you have a urine MCS (analysis) done, which will inform your GP about the anti-biotics that will be effective to treat the infection. Has your doctor excluded the possibility of a yeast infection, as regular use of anti-biotics can cause this (burning sensation)?

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement